How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site. Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask LeahMSWuofm Your Own Question
LeahMSWuofm
LeahMSWuofm, Clinical Social Worker
Category: Mental Health
Satisfied Customers: 645
Experience:  10 years post-MSW experience
25232551
Type Your Mental Health Question Here...
LeahMSWuofm is online now
A new question is answered every 9 seconds

For few days I didn't take ciprlax 20 mg after that I had

Customer Question

Hi for few days I didn't take ciprlax 20 mg after that I had dizziness
Submitted: 4 months ago.
Category: Mental Health
Customer: replied 4 months ago.
Posted by JustAnswer at customer's request) Hello. I would like to request the following Expert Service(s) from you: Live Phone Call. Let me know if you need more information, or send me the service offer(s) so we can proceed.
Expert:  LeahMSWuofm replied 4 months ago.

Hi, thanks for writing to us. My name is***** long had you been taking the 20mg of the Cipralex? Dizziness would be a common side effect of withdrawal which is likely why you experienced it after not taking this medication for a few days. Did the dizziness stop once you started taking it again (if you did?)

-Leah

Customer: replied 4 months ago.
No
Expert:  LeahMSWuofm replied 4 months ago.

Usually if you resume taking the med, these withdrawal symptoms will fade but it may take a coupe doses to catch back up.

Customer: replied 4 months ago.
What about if the problam is with ear
Expert:  LeahMSWuofm replied 4 months ago.

If you feel like the problem is not associated with the withdrawal and continues to linger after you have resumed taking the cipralex, then you should contact you doctor-for a more thorough evaluation.

Expert:  LeahMSWuofm replied 4 months ago.

Hi, just checking back. Are you feeling better?